# SDR SWIA201335142

- Difficulty date: October 11, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 33,221 hours, 22,922 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CHAFED.  C-CHECK REPLACED LT MLG DOOR FITTING IAW REO & SRM.
